MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PHOTONBLADE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO PHOTONBLADE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number PB1
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device discarded.
 
Event or Problem Description
It was reported that during a procedure at the user facility the surgeon cut a lead while in use.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.

Brand Name
PHOTONBLADE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10587859
Report Number0001811755-2020-02474
Device Sequence Number16849548
Product Code GEI
UDI-Device Identifier00816728021094
UDI-Public00816728021094
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K162053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPB1
Device Catalogue NumberPB1
Device Lot Number20021204
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1